RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 12, Issue 1  


Minimal points of a supercritical branching random walk on the lattice $\mathbf N_0^r$, and multitype Galton–Watson branching processes
B. A. Sevast'yanov
3
Convergence conditions for weighted branching processes
U. Rösler, V. A. Topchii, V. A. Vatutin
7
Matchings up to the permutations which form a Latin rectangle
S. M. Buravlev
24
A remark on Galton–Watson forests
N. I. Kazimirov, Yu. L. Pavlov
47
On asymptotic expansions in local limit theorems for equiprobable schemes of allocating particles to distinguishable cells
A. N. Timashev
60
Limit theorems for the number of nonzero solutions of a system of random equations over the field $\mathrm{GF}(2)$
V. G. Mikhailov
70
A local limit theorem for the distribution of a part of the spectrum of a random binary function
O. V. Denisov
82
Approximation of optima of integer programs of the packing–covering type
A. S. Asratyan, N. N. Kuzyurin
96
A counter-example to the hypothesis on the maximum number of integer vertices of a multi-index axial transportation polytope
M. K. Kravtsov
107
Pseudo-geometric graphs of the partial geometries $pG_2(4,t)$
A. A. Makhnev
113
On the complexity of the realization of a linear function by formulas in finite Boolean bases
D. Yu. Cherukhin
135
On the complexity of the realization of finite languages by formulas
E. V. Orlova
145
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021